# SDR CALA2010060300246

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 32,481 hours, 17,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654796012
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 847 O/B OF STR 25 RIGHT HAS TWO EACH NR 40 DRILL MARKS ON TOP OF FRAME.  REPAIRED FRAME DAMAGE AT AFT CARGO STA 847 O/B OF STR 25 RIGHT.
